Hello my name is Sean and I am an 18 year old male who has been weight lifting for two years now, in these past two years i began to notice stretch marks which gradually got bigger on my arms and upper chest and arm pits currently the stretch marks are red and some are faded, i tried using a RetinA cream and mederma stretch mark cream and also cocoa butter none helped me that much i also tried lazer surgery but only went in for two sessions which didn't work I was wondering if any one could help me and reccomend a cream I could use or some other method to reduce the stretch marks or atleast take out some of the color. I heard trilastin works but my only source is the internet and it's hard to tell with those kinds of things if any one could help me i'd greatly appreciate it
Stretch marks can appear when there is rapid stretching of the skin. It is common in rapid gaining or losing of weight, puberty, cushings syndrome and overuse of steroids.
Creams containing alpha hydroxyl acids and retin-A are said to be useful in decreasing the stretch marks but the advertised antimarks creams have no proof of effectiveness. Eat healthy, nutritious food ,drink plenty of fluids and do moderate exercises. Laser therapy, and dermabrasion alone or in combination have also been shown to be effective in diminishing the appearance of stretch marks. For that you need to consult a dermatologist.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.